Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Prescribed Metrogyl and Meftal for amoebiasis. Nausea, gas in stomach. Side effects of medicine?

Hi Doctor, i just developed amebiasis few days back ( around 4 days to be precise) and i was advised to take nor metrogyl and meftal spas as treatment. i am much better now but the doctor has told me to continue medcine for 2 days more to complete the corase. after i take the dose of nor metrogyl i feel like puking and my tumy also sweels as if its developed gas .. is this normal and are these the side effects of this medicine
Asked On : Sat, 29 Dec 2012
Answers:  2 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Nausea,vomiting,diarrhoea,headache,metallic taste in mouth etc are common with the use of metrogyl.
Once the medicine is stopped,these side effecs go away in few days.
Just don't worry and continue your course of medicine.
You may take some proton pump inhibitor like PANTOPROZOLE 40 mg to take care of nausea and vomiting.Take it empty stomach in morning.
Answered: Sat, 29 Dec 2012
I find this answer helpful
  User's Response
hello farzad,
you should take antacid with nor metro but sometimes it happens due to GIT infection. this will subside with in 2-3 days ,avoid till heavy food and drink plenty of water.
Answered: Sat, 29 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor